# SDR SWHA96001

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC572
- Engine: Garrtt TPE33111U
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 31021069
- Condition: Defective
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUMMARY REPORT OF FINDINGS OF TEAR DOWN REPORT OF SEIZED ENGINE, TEARDOWN OF HOT SECTION REVEALED FIRST STAGE TURBINE SHROUDS WERE WARPED AND ONE SHROUD HAD TIP CURL CAUSING THE SHROUD TO COME IN CONTACT WITH TURBINE WHEEL.  SECOND STAGE TURBINE WHEEL COOLING RIVETS WERE MOVING AFT AND COMING OUT OF TURBINE WHEEL.  RIVETS COMING IN CONTACT WITH SECOND STAGE STATOR AIR SEAL WAS DETERMINED TO BE PRIMARY CAUSE OF ENGINE LOCKUP.  ALLIED SIGNAL REPORTS THIS A KNOW PROBLEM AND IS CURRENTLY INVESTIGATING THE PROBLEM TO DETERMINE CORRECTIVE ACTION.  ENGINE WAS REASSEMBLED WITH NEW SECOND STAGE TURBINE WHEEL AND PASSED ALL TESTS.  (M)
